# SDR UIEA2019011000055

- Difficulty date: January 10, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,919 hours, 20,128 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Temp System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM AIR SYSTEM, STILL HAVING DIFFICULTY MAINTAINING A NORMAL TEMPERATURE ( PERFORMED FIM 21-61 FT 912 ZONE TEMP CONTROLLER BITE PROCEDURES, NO FAULTS NOTED, PERFORMED VISUAL ON FLIGHT DECK TRIM AIR VALVE NO FAULT NOTED, PERFORMED OPS CHECK OF FLIGHT DECK ZONE TEMP CONTROL SYSTEM, OPS CHECK GOOD  )
